Fentanyl overdoses are on the rise in Texas. Even the smallest amount, equivalent to a few grains of sand, can cause an overdose. From fake pills to other illegal substances, deadly fentanyl can hide anywhere. Watch to learn what you can do to keep yourself and your loved ones safe.
Fentanyl overdoses are happening to people like you and the people you care about, right here in Texas.
Fentanyl is an opioid up to 50 times stronger than heroin.
Illegally manufactured fentanyl is being added to counterfeit pills that look just like real prescription medications. It’s also being mixed with other illegal substances.
Fentanyl is nearly impossible to detect on your own because you can’t see, taste or smell it. Even the smallest amount, equivalent to a few grains of sand, can be deadly.
That means any pill could be the one that causes fentanyl poisoning.
Here’s how to keep yourself and your loved ones safe.
Whether you want to inform your child of the risks or are worried about a loved one who uses substances, it’s time to talk about fentanyl.
Only take prescribed pills that come directly from your doctor or pharmacy.
Carry naloxone, a nasal spray that reverses fentanyl overdose. Naloxone is available without a prescription at many Texas pharmacies.
Learn more about fentanyl, how to recognize an overdose, and how you can save a life with naloxone at txopioidresponse.org.